# SDR SWAA2022031066847

- Difficulty date: February 2, 2022
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N458WN
- Make and model: Boeing 737*
- Aircraft serial: 33857
- Aircraft time: 60,475 hours, 35,929 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5410U148
- Condition: Cracked
- Location: Cabin Floor
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON WEB INTERCOSTAL LOCATED BS344 TO BS360 AND LBL11 AT PASSENGER CABIN 2022-55689 / [01] REPLACED WEB INTERCOSTAL AND FASTENERS LOCATED BS344 TO BS360 AND LBL11 AT PASSENGER CABIN IAW B737-700 DWG 141A5400 SHEET 2 REV- AND SRM 51-10-02 STEP 9 AND SRM 51-40-02 SEE INDIVIDUAL SIGN OFF BELLOW.;[02] JOB COMPLETED AND CERTIFIED AS RII.
